# SDR DALA2024091208952

- Difficulty date: September 7, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N315DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55195
- Aircraft time: 5,627 hours, 2,428 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 5 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION IN ONE AREA AND HAS PREVIOUS REWORK BLEND PER AMDS 5742-01028-02B AND REQUIRES NDT INSPECTION FOR SIGNS OF CRACKS. BLENDED AREA WITH EVIDENCE OF CORROSION PER AMDS W/C 5742-01028-02B. PERFORMED HFEC ANDTP BD500-A-J52-01AAA- 353-A NO DEFECT NOTED DELTA QC 5256. (LP# 0544871)
